# SDR SWAA2025042326810

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 67,961 hours, 37,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT FROM CONTAINER.  <[01] REMOVED SLIDE ASSY FROM CONTAINER AND FOUND SLIDE LATCHING MECHANISM TO THE CONTAINER DAMAGED (FELL A PART) SEE ATTACHED PIC.; [02] REMOVED AND REPLACED FWD ENTRY DOOR SLIDE REF B737NG AMM 25-66-01 MT 725-61-06.
